Paracetamol Suspension For Infants 120mg/5ml - 200ml

Based on 1 reviews
In stock
-
+
Express 1-2 Days (Royal Mail Tracked 24)
Order in the next 00 :00 :00 to get it tomorrow * using Express 1-2 Days (Royal Mail Tracked 24)
*95% of orders using express delivery are delivered next day
Laura Henderson - Medical Content Writer
Laura Henderson
Medical Content Writer
03/05/2022
02/05/2024
James O'Loan - CEO & Superintendent Pharmacist
James O'Loan
CEO & Superintendent Pharmacist
20/09/2021

What is Paracetamol Suspension?

Paracetamol Suspension is a painkiller that can help to ease aches and pains in children aged 3 months or older. Perfect for little ones who are suffering with cold and flu symptoms, this product can help to reduce fever as well as easing pain. Paracetamol Suspension comes in 100ml and 200ml bottles.

Please note, flavour may vary.

 

What symptoms will my child have when they get a cold?

When your child has a cold you’ll notice that they have all of the same kinds of symptoms that adults have when they pick up the bug. Some of the most common symptoms of a cold include:

  • Sneezes
  • High temperature or fever
  • Coughs
  • Headaches
  • Runny or blocked nose
  • Sore throat
  • Muscle aches

 

How will this Paracetamol Suspension treat my child’s pain and fever?

Paracetamol Suspension contains 120mg of the active ingredient paracetamol. Paracetamol is a popular painkiller than many people take for everyday aches and pains. It doesn’t just help to ease pain, but it can be used to reduce high temperature and fever, making it an ideal remedy for cold and flu symptoms.

 

How to take this medicine?

Before using this product, shake the bottle for at least 10 seconds. Use the spoon included to measure out the correct dose of medicine and give it to your child. For more information about exactly how much Paracetamol Suspension your child should take, please read the patient information leaflet carefully.

 

When should Paracetamol Suspension not be used?

Paracetamol Suspension is not suitable for use by children younger than 3 months old. Do not use this product if you or your child are allergic to paracetamol or any of the other listed ingredients. Do not give this product to your child if they:

Paracetamol Suspension should not be used at the same time as some other medicines as they can interact. For a full list of which medicines should not be taken with this product,  please read the patient information leaflet here.

 

Does this product have any side effects?

Like all medicines, Paracetamol Suspension can have side effects, although not everyone will get them. These side effects include:

  • Allergic reactions, e.g. swelling of the face, tongue, or throat, difficulty swallowing, unexplained wheezing, shortness of breath, skin rash, hives
  • Becoming unusually tired, unexpected bruising or bleeding, and getting more infections than usual
  • Very rare cases of serious skin reactions
  • People using paracetamol every day for a long time (several months or more) may get certain side effects including liver and kidney damage. Those taking paracetamol in the usual way for shorter periods of time should not experience these problems

If you experience these or any other side effects while using this product, stop use and speak to your doctor or Chemist 4 U pharmacist right away.

 

Important Information

This product is a medicine; make sure to speak to your doctor or Chemist-4-U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

Paracetamol Suspension For Infants 120mg/5ml - 200ml Reviews

By customer,
January 23, 2024
I got different product,
© 2024 Chemist4U. Innox Trading Ltd, 35-37 Greenhey Place, Skelmersdale, Lancashire, WN8 9SA, GB. All rights reserved. Registered and regulated UK pharmacy with the GPhC (registered premises 9011784). Registered in England No. 07262043 | VAT Registration No. GB140138454